# SDR CALA2019091701546

- Difficulty date: September 9, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 67,951 hours, 24,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32522
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED APPROX STA 400, 4 FEET FWD OF FWD CARGO DOOR. LOCATION UPDATE ABOVE NEAR STRINGER 22R STA 400 ACCOMPLISHED STEPS A 1-A 8 PER ESC190905-0214-1. REQUEST HFEC HOLE PROBE, COUNTERSINK AND EDGE OF CUT OUT PER STEPS A.9-11. C/W HFEC EDGE OF CUT OUT REF NDT PT 6-51-00-00-23. HFEC HOLE PROBE REF NDT PT 6-51-00-00-16. HFEC COUNTERSINK REF NDT PT 6-53-30-00-04. PER ESC190905-0214-1. HFEC FOR EDGE OF CUT OUT PER STEP A13. ACCOMPLISHED STEPS A12 A&B PER ESC190905-0214-1A. REQUEST VERIFIED C/W STEPS A12 A&B. PERFORMED HFEC OF CUTOUT REF: STEP 13. REF ESC190905-0214-1A. COMPIED WITH STEP A 14 OF ESC190905-0214-1A. COMPIED WITH STEP A 14 OF ESC190905-0214-1A. VERIFIED C/W STEP A 14 OF ESC190905-0214-1A. REF ESC190905-0214-1B, ACCOMPLISHED STEP B REPAIR INSTRUCTIONS STEPS 1 AND 2. REF STEP 2 FOR HFEC OF CUTOUT. MANUAL PART 6, 51-00-00 , PROCEDURE 23. NO CRACKS FOUND VERIFIED C/W INSP. REF ESC190905-0214-1B, STEP B REPAIR INST. STEPS 1 AND 2. C/W STEP 2 , HFEC OF  CUTOUT. REF: NDT EXISTING FASTENERS IN THE REPAIR AREA. NEED TO ACCOMPLISH HFEC REF FIG 3 OF ESC 190905-0214-1B, REMOVED ADDITIONAL HOLE PROBE AND COUNTERSINK INSPECTION OF THE ADDITIONAL EXISTING REPAIR FASTENER HOLES. REFERENCE STEPS 9 AND 10 FOR INSPECTION REQUIREMENTS. FASTENERS PER FIG 3. PER ESC 190905 -0214-1B. REF STEPS 9 AND 10. REF NDT PT 6-53-30-00-04 OF ADDITIONAL REMOVAL OF EXISTING C/W HFEC HOLE PROBE REF NDT PT 6-51-00-00-16. HFEC COUNTERSI
